Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Lorezapam tapering - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Trying to taper off lorazepam, 0.5 mg daily for about a month. What is the best way to do this?
Doctor :   Hi
Doctor :   the best way is to tapper the dose
Doctor :   say 0.5 mg for the first week
Doctor :   than 0.25 mg for the next week
Doctor :   and can stop
User :   the pills are rather small how to cut
Doctor :   lorezapam is available in 0.5 and 0.25mg dose
User :   Yes but I already have the pills...quite a bit
Doctor :   ok
Doctor :   find a way to make them half tablet
User :   what happens if I experience withdrawal during this process?
Doctor :   if tapered and stoped than there will be no withdrawl symptom
User :   this sounds great but I have tried it just today and took half a pill. About a few hours later Thanks. I felt very jittery and took the other half. Is there a benefit to dividing the dose first, followed by taper?
Doctor :   yes dividing the dose and than tapering is superior than just tapering
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor